Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 46 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Perfect Matchings in Claw-free Cubic Graphs

Oum, Sang-ilresearcher, ELECTRONIC JOURNAL OF COMBINATORICS, v.18, no.1, 2011-03

2
Rank-width and vertex-minors

Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.95, no.1, pp.79 - 100, 2005-09

3
Approximating clique-width and branch-width

Oum, Sang-ilresearcher; Seymour, P, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.96, no.4, pp.514 - 528, 2006-07

4
Rank-width and tree-width of H-minor-free graphs

Fomin, FV; Oum, Sang-ilresearcher; Thilikos, DM, EUROPEAN JOURNAL OF COMBINATORICS, v.31, no.7, pp.1617 - 1628, 2010-10

5
Width parameters beyond tree-width and their applications

Hlineny, P; Oum, Sang-ilresearcher; Seese, D; Gottlob, G, COMPUTER JOURNAL, v.51, no.3, pp.326 - 362, 2008-05

6
Finding minimum clique capacity

Chudnovsky, Maria; Oum, Sang-ilresearcher; Seymour, Paul, COMBINATORICA, v.32, no.3, pp.283 - 287, 2012-04

7
Rank-width is less than or equal to branch-width

Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.57, no.3, pp.239 - 244, 2008-03

8
Vertex-minors, monadic second-order logic, and a conjecture by Seese

Courcelle, B; Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.97, no.1, pp.91 - 126, 2007-01

9
Rank-width and well-quasi-ordering of skew-symmetric or symmetric matrices

Oum, Sang-ilresearcher, LINEAR ALGEBRA AND ITS APPLICATIONS, v.436, no.7, pp.2008 - 2036, 2012-04

10
Testing branch-width

Oum, Sang-ilresearcher; Seymour, P, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.97, no.3, pp.385 - 393, 2007-05

rss_1.0 rss_2.0 atom_1.0